Alert archive / New Mexico / Flash Flood Warnings in 2017
Flash Flood Warning 34, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 25, 2017, 4:22 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2017, 4:22 PM MDT (22:22 UTC)
- Expired
- Sep 25, 2017, 6:15 PM MDT
- In force
- 113 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 117 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.4 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2945 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
209 WGUS55 KABQ 252222 FFWABQ NMC005-027-260015- /O.NEW.KABQ.FF.W.0034.170925T2222Z-170926T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Albuquerque NM 422 PM MDT MON SEP 25 2017 The National Weather Service in Albuquerque has issued a * Flash Flood Warning for... Southeastern Lincoln County in central New Mexico... Western Chaves County in southeastern New Mexico... * Until 615 PM MDT. * At 421 PM MDT, Doppler radar indicated thunderstorms producing heavy rain nrotheast of Picacho over Deadman Canyon. Up to three inches of rain have already fallen. Flash flooding is expected to begin shortly. * Flash flooding will remain over mainly rural areas of southeastern Lincoln and western Chaves Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle into areas where water covers the roadway. The water depth may be too great to allow your car to cross safely. && LAT...LON 3353 10484 3334 10484 3341 10509 3353 10514 $$ 34
3 follow-up statements
407 WGUS55 KABQ 252224 CCA FFWABQ NMC005-027-260015- /O.COR.KABQ.FF.W.0034.170925T2222Z-170926T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Albuquerque NM 424 PM MDT MON SEP 25 2017 The National Weather Service in Albuquerque has issued a * Flash Flood Warning for... Southeastern Lincoln County in central New Mexico... Western Chaves County in southeastern New Mexico... * Until 615 PM MDT. * At 423 PM MDT, Doppler radar indicated thunderstorms producing heavy rain northeast of Picacho over Deadman Canyon. Up to three inches of rain have already fallen. Flash flooding is expected to begin shortly. * Flash flooding will remain over mainly rural areas of southeastern Lincoln and western Chaves Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle into areas where water covers the roadway. The water depth may be too great to allow your car to cross safely. && LAT...LON 3353 10484 3334 10484 3341 10509 3353 10514 $$ 34
447 WGUS75 KABQ 252327 FFSABQ Flash Flood Statement National Weather Service Albuquerque NM 527 PM MDT MON SEP 25 2017 NMC005-027-260015- /O.CON.KABQ.FF.W.0034.000000T0000Z-170926T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lincoln-Chaves- 527 PM MDT MON SEP 25 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR SOUTHEASTERN LINCOLN AND WESTERN CHAVES COUNTIES... At 524 PM MDT, Doppler radar indicated the thunderstorm that was producing heavy rain northeast of Picacho was slowly moving toward the south. Between three and four inches of rain has fallen. Flash flooding is likely near and within Deadman Canyon and Big Draw. Some roads may be impassible. Flash flooding will remain over mainly rural areas of southeastern Lincoln and western Chaves Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Arroyos, streams and normally dry rivers can become raging killer currents in a matter of minutes. Water in arroyos can travel many miles and take hours to reach your location from upstream rain areas. Most flood related deaths occur in automobiles. Do not attempt to cross water covered bridges, dips or low water crossings. && LAT...LON 3353 10484 3334 10484 3341 10509 3353 10514 $$ 34
271 WGUS75 KABQ 260016 FFSABQ Flash Flood Statement National Weather Service Albuquerque NM 616 PM MDT MON SEP 25 2017 NMC005-027-260025- /O.EXP.KABQ.FF.W.0034.000000T0000Z-170926T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lincoln-Chaves- 616 PM MDT MON SEP 25 2017 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LINCOLN AND WESTERN CHAVES COUNTIES HAS EXPIRED... The heavy rain has ended. Flash Flooding is no longer expected though water levels may continue to run high in area arroyos and canyons. Please continue to heed any remaining road closures. LAT...LON 3353 10484 3334 10484 3341 10509 3353 10514 $$ 34
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 3:18 PM MDT, 1 hour 4 minutes earlier.
Area forecast discussion, Sep 25, 3:18 PM MDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 318 PM MDT Mon Sep 25 2017 .SYNOPSIS... A very active and wet week is in store across the Land of Enchantment. A back door front sliding down the plains today and westward through the gaps of the central mountain chain tonight will set the stage for showers and thunderstorms area wide through the week. Abundant moisture behind the front will continue to advect into NM through the week as an upper level storm system gains strength over AZ. Wednesday and Thursday look to be most active days with widespread storms and potentially heavy rainfall. Additionally, gap winds will return both Tuesday and Wednesday nights across the Rio Grande Valley. High temperatures will remain below normal for the rest of the week. && .DISCUSSION... The back door cold front continues to drop southward across the plains this afternoon. Showers and thunderstorms are currently developing along the front as well as a dryline across east central and southeast NM. Hi-res models indicate that the greatest coverage of showers and thunderstorms through the overnight hours will be across the southeast quarter or so of the CWA near the front as it slides south. There will be a threat for heavy rainfall, small hail and gusty winds with these storms. Behind the front, across northeast NM, low clouds and perhaps some fog will develop. Meanwhile, the front will push westward through the gaps of the central mountain chain. A gusty east canyon wind is expected across the Rio Grande Valley late tonight, with gusts up to 40 mph possible. The front will usher low level moisture westward through Tuesday morning. Meanwhile, the secondary upper level energy will dive into AZ, forming an upper level low Tuesday afternoon. Lift ahead of this upper level system combined with the increase in low level moisture will yield mainly scattered showers and thundestorms across western and central NM Tuesday afternoon and evening. Portions of eastern NM may be too stable for additional storms to develop. Nonetheless, the gap wind will return Tuesday night, and will likely be stronger than tonight, across the RGV. Showers and thunderstorms will continue to increase in coverage Tuesday night across central and western NM and will expand eastward across eastern NM Wednesday. Any location across northern and central NM will have the potential for some rainfall with embedded thunderstorms Wednesday. Given how dry the soils are across western and much of central NM, flooding will not be a big concern until the area gets at least one or two rounds of rainfall. Soil moisture values are much higher across the east, and this area will be watched more intently for potential flooding. Storms will continue Wednesday night through Thursday, with locally heavy rainfall possible. Through this time, storms will start to shift more over eastern NM again as the upper level low shifts northeastward across Utah. The low will weaken as it shifts across the central and northern Rockies Friday, but there will still be enough lift and plenty of moisture across NM for additional storms. Models are a bit at odd with just how great the coverage will be, but at least scattered coverage across much of the CWA seems likely. Storm coverage will wind down a bit more on Saturday, and substantially more on Sunday as dry air aloft filters into the area under westerly flow aloft. 34 && .FIRE WEATHER... Another active night and morning across portions of eastern NM. And now more showers and storms are developing, especially along the back door cold front from roughly Santa Rosa to Clovis. It will be another busy evening and overnight as the front continues south and west, spilling into the Rio Grande Valley shortly after dark. Some strong wind gusts around 40 mph will be possible downwind of the Gaps and Canyons of the Central Mountains. Locations include Albuquerque, Socorro and Carrizozo, and to a lesser extent, Santa Fe and Taos. Showers and thunderstorms will develop from the central mountain peaks to the TX border. RH recovery tonight will be fair to good in the west and excellent in the east. Convection will be more widespread on Tuesday, thanks to the increase in moisture spilling into the RGV all the way to the Continental Divide, and a deepening trough over the Great Basin. Most of us will see a shower or thunderstorm Tuesday from the Divide all the way to the TX border. Highs will be below normal in the west and well below normal in the east. RH values will be high and vent rates poor over all the east Tuesday. East Canyon winds will continue into the RGV. The deepening trough will develop a closed low near Las Vegas, NV Tuesday and drift south Wednesday. Tons of moisture will be drawn north. As active as Tuesday will be, Wednesday will be even more so, with widespread rain, especially in the west. The rain could be heavy at times. East Canyon winds will continue into the RGV. The closed low will lift northeast into UT Thursday and WY/MT Friday. The flow aloft will not be westerly enough to dry us out, instead we will continue seeing showers and thunderstorms over most of the area. Finally by the weekend we will get enough of a westerly flow aloft to dry out NM some. We can't promise a dry day for anyone though at this point. CHJ && .AVIATION... 18Z TAF CYCLE VFR conditions to start this afternoon but the combination of a strong cold front and more showers and thunderstorms developing will lower CIGS and VSBYS to MVFR conditions later this afternoon through at least early Tuesday at KLVS, KTCC and KROW. Brief IFR conditions possible at all three of these sites. The cold front will reach the east slopes of the central mountain chain early this evening then pour into the Rio Grande Valley after dark and reach the Continental Divide Tuesday morning. SE wind gusts to 25KT in KSAF and E near 35KT at KABQ expected. Active weather day Tuesday with scattered showers and thunderstorms except west of the Divide and the far northeast. Occasional MVFR conditions in the stronger showers and thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 36 72 49 64 / 0 10 40 80 Dulce........................... 30 67 40 64 / 5 30 30 80 Cuba............................ 39 66 45 62 / 5 40 30 80 Gallup.......................... 30 73 45 62 / 0 10 30 90 El Morro........................ 31 69 44 61 / 0 30 50 90 Grants.......................... 36 70 47 61 / 5 30 50 80 Quemado......................... 37 71 46 62 / 0 20 40 80 Glenwood........................ 43 78 50 72 / 0 10 50 70 Chama........................... 27 62 36 57 / 10 40 30 80 Los Alamos...................... 47 63 46 59 / 10 30 40 70 Pecos........................... 45 61 45 59 / 30 40 50 70 Cerro/Questa.................... 35 62 40 58 / 20 40 40 70 Red River....................... 32 55 35 52 / 30 50 50 80 Angel Fire...................... 31 58 36 56 / 40 50 50 80 Taos............................ 36 66 40 62 / 20 30 30 60 Mora............................ 40 58 41 58 / 50 40 50 80 Espanola........................ 47 71 48 67 / 10 20 30 50 Santa Fe........................ 48 64 47 61 / 20 30 40 60 Santa Fe Airport................ 47 67 46 64 / 20 20 40 60 Albuquerque Foothills........... 53 70 51 65 / 10 30 50 70 Albuquerque Heights............. 55 71 53 67 / 5 20 40 60 Albuquerque Valley.............. 52 72 51 68 / 5 20 40 70 Albuquerque West Mesa........... 50 71 52 67 / 5 20 40 60 Los Lunas....................... 47 73 49 68 / 5 20 40 70 Rio Rancho...................... 50 72 52 67 / 5 20 40 60 Socorro......................... 52 78 55 73 / 0 20 60 70 Sandia Park/Cedar Crest......... 46 63 46 59 / 20 30 60 70 Tijeras......................... 48 65 47 61 / 20 30 60 70 Moriarty/Estancia............... 42 67 45 63 / 20 30 50 60 Clines Corners.................. 46 60 44 56 / 30 40 50 70 Gran Quivira.................... 49 68 48 63 / 10 40 50 60 Carrizozo....................... 53 74 54 69 / 10 40 40 50 Ruidoso......................... 47 63 47 59 / 40 60 60 60 Capulin......................... 41 55 40 56 / 40 20 20 50 Raton........................... 43 59 43 58 / 40 30 30 60 Springer........................ 45 62 46 60 / 40 30 30 60 Las Vegas....................... 44 57 44 57 / 50 30 40 70 Clayton......................... 47 60 46 59 / 40 20 20 40 Roy............................. 47 59 46 59 / 40 30 20 50 Conchas......................... 54 65 53 63 / 60 30 30 50 Santa Rosa...................... 52 63 52 62 / 70 30 30 60 Tucumcari....................... 53 65 52 64 / 70 30 30 50 Clovis.......................... 54 62 52 61 / 70 40 30 60 Portales........................ 55 63 53 62 / 70 40 30 60 Fort Sumner..................... 55 65 54 63 / 70 40 30 60 Roswell......................... 60 70 57 65 / 80 50 40 70 Picacho......................... 53 67 52 63 / 70 60 50 70 Elk............................. 49 65 49 61 / 60 60 60 70 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 34
Hazardous weather outlook, Sep 25, 4:33 AM MDT, 11 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 433 AM MDT Mon Sep 25 2017 NMZ501>540-261100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 433 AM MDT Mon Sep 25 2017 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Freezing temperatures will persist for a couple of hours after sunrise today in parts of the San Juan basin near Farmington, Bloomfield, and Aztec. Scattered to numerous thunderstorms are expected to periodically develop over eastern New Mexico today and tonight. Some strong storms with hail, gusty downburst winds, and locally heavy rainfall are possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms will be possible much of the remainder of the week, in particular on Tuesday, Wednesday, and Thursday. A few strong storms with small hail, gusty downburst winds, and locally heavy rainfall will be possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any rainfall through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Special weather statement, Sep 25, 2:06 PM MDT, 2 hours 16 minutes before
Special Weather Statement National Weather Service Albuquerque NM 206 PM MDT MON SEP 25 2017 NMZ534>537-252045- Roosevelt County-Curry County-Quay County-De Baca County- 206 PM MDT MON SEP 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT... NORTHEASTERN DE BACA...SOUTHWESTERN QUAY AND WEST CENTRAL CURRY COUNTIES UNTIL 245 PM MDT... At 205 PM MDT, Doppler radar was tracking a strong thunderstorm near House, or 17 miles northeast of Fort Sumner, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... House, Ragland and Mcalister. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3454 10407 3471 10413 3491 10366 3459 10352 TIME...MOT...LOC 2005Z 252DEG 27KT 3465 10402 40
Special weather statement, Sep 25, 2:09 PM MDT, 2 hours 13 minutes before
Special Weather Statement National Weather Service Albuquerque NM 209 PM MDT MON SEP 25 2017 NMZ538-252100- Chaves County Plains- 209 PM MDT MON SEP 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 300 PM MDT... At 209 PM MDT, Doppler radar was tracking a strong thunderstorm 20 miles southwest of Roswell, moving northeast at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Roswell, Dexter, Greenfield, Roswell Correctional Facility and Midway. This includes Highway 285 between Mile Markers 90 and 104. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3317 10491 3343 10454 3316 10430 3300 10482 TIME...MOT...LOC 2009Z 243DEG 20KT 3315 10476 40
Special weather statement, Sep 25, 2:53 PM MDT, 1 hour 29 minutes before
Special Weather Statement National Weather Service Albuquerque NM 253 PM MDT MON SEP 25 2017 NMZ538-252145- Chaves County Plains- 253 PM MDT MON SEP 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 345 PM MDT... At 253 PM MDT, Doppler radar was tracking a strong thunderstorm 18 miles southwest of Roswell, moving northeast at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Southern Roswell and Roswell Correctional Facility. This includes Highway 285 between Mile Markers 90 and 95. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3304 10473 3319 10484 3338 10459 3314 10440 TIME...MOT...LOC 2053Z 240DEG 9KT 3316 10472 40
Special weather statement, Sep 25, 3:13 PM MDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Albuquerque NM 313 PM MDT MON SEP 25 2017 NMZ534-537-252145- Quay County-De Baca County- 313 PM MDT MON SEP 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE BACA AND SOUTHWESTERN QUAY COUNTIES UNTIL 345 PM MDT... At 313 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles west of Fort Sumner, moving northeast at 35 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Fort Sumner and Sumner Lake. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3432 10438 3446 10453 3478 10420 3457 10395 TIME...MOT...LOC 2113Z 229DEG 32KT 3444 10439 34
Special weather statement, Sep 25, 3:31 PM MDT, 51 minutes before
Special Weather Statement National Weather Service Albuquerque NM 331 PM MDT MON SEP 25 2017 NMZ539-252215- Eastern Lincoln County- 331 PM MDT MON SEP 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL 415 PM MDT... At 331 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles southeast of Arabela, or 30 miles west of Roswell. This storm was nearly stationary. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of east central Lincoln County. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3341 10510 3353 10515 3368 10492 3340 10489 TIME...MOT...LOC 2131Z 244DEG 2KT 3349 10504 CA
Special weather statement, Sep 25, 4:12 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
412 PM MDT MON SEP 25 2017
NMZ536-537-252245-
Roosevelt County-De Baca County-
412 PM MDT MON SEP 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT AND EAST
CENTRAL DE BACA COUNTIES UNTIL 445 PM MDT...
At 411 PM MDT, Doppler radar was tracking a strong thunderstorm over
Taiban, or 15 miles east of Fort Sumner, moving east at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.
Locations impacted include...
Taiban and Tolar.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3437 10405 3453 10407 3460 10378 3433 10374
3430 10374 3430 10373 3429 10373
TIME...MOT...LOC 2211Z 263DEG 15KT 3446 10397
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 11:32 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Sep 24, 11:46 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 44 min |
| Sep 25, 1:31 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 119 min |
| Sep 25, 6:54 AM MDT | Special Weather Statement | ABQ | De Baca | 36 min |
| Sep 25, 8:02 AM MDT | Special Weather Statement | ABQ | De Baca | 28 min |
| Sep 25, 8:05 AM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| Sep 25, 8:30 AM MDT | Special Weather Statement | ABQ | San Miguel | 45 min |
| Sep 25, 8:37 AM MDT | Special Weather Statement | ABQ | Quay | 38 min |
| Sep 25, 8:41 AM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 2 hr |
| Sep 25, 9:08 AM MDT | Special Weather Statement | ABQ | Curry | 37 min |
| Sep 25, 9:13 AM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| Sep 25, 9:21 AM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| Sep 25, 9:44 AM MDT | Special Weather Statement | ABQ | Union | 46 min |
| Sep 25, 10:56 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Sep 25, 2:06 PM MDT | Special Weather Statement | ABQ | Curry | 39 min |
| Sep 25, 2:09 PM MDT | Special Weather Statement | ABQ | Chaves | 51 min |
| Sep 25, 2:53 PM MDT | Special Weather Statement | ABQ | Chaves | 52 min |
| Sep 25, 3:13 PM MDT | Special Weather Statement | ABQ | De Baca | 32 min |
| Sep 25, 3:31 PM MDT | Special Weather Statement | ABQ | Lincoln | 44 min |
| Sep 25, 3:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 41 min |
| Sep 25, 4:12 PM MDT | Special Weather Statement | ABQ | De Baca | 33 min |
| Sep 25, 4:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 47 min |
| Sep 25, 4:43 PM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| Sep 25, 5:02 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 3 hr |
| Sep 25, 5:10 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 50 min |
| Sep 25, 5:14 PM MDT | Special Weather Statement | ABQ | Curry | 46 min |
| Sep 25, 5:29 PM MDT | Special Weather Statement | ABQ | Roosevelt | 31 min |
| Sep 25, 5:34 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 41 min |
| Sep 25, 5:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 45 min |
Nearby
Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.